# SDR ABXA2014041252

- Difficulty date: April 12, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 54,232 hours, 41,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143T83122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUT OUT FWD LOWER CORNER CORROSION.  REMOVED & REINSTALLED SILL LINERS IAW AMM 25-55-01.  REMOVED CORROSION IAW SRM 53-00-01 & INSTALLED IAW SRM 51-40-02.  REPAIR IAW B653-60949-MR.  PN 143T831-2-2, PART NAME BEAR STRAP, SN NSN, CORRODED, EXACT FS & BS LOC ON ACFT FROM 1488, EXACT STRINGER & WS LOC ON ACFT FROM STRINGER 19L.  ACFT WAS GNDED.
